# SDR SIMA200820303

- Difficulty date: July 20, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 515
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3989 CREW REPORTED ON SHORT FINAL, GOT A BURNING OR HOT ODOR IN THE FLIGHT DECK AND FORWARD PART OF CABIN.  TURNED THE RECIRCULATION FAN OFF AND FLIGHT ATTENDANT REPORTED NO ODOR AFT OF ROW 5.  SMELL DISSIPATED AFTER LANDING WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED COCKPIT RECIRCULATION FAN IAW EMB-145 AMM 21-24-01.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (A)
